Advertisement

Inventiones mathematicae

, Volume 148, Issue 1, pp 151–175 | Cite as

McKay correspondence for symplectic quotient singularities

  • D. Kaledin

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • D. Kaledin
    • 1
  1. 1.ITEP (Institute of Theoretical and Experimental Physics), 117259 Moscow, Russia (e-mail: kaledin@mccme.ru)RU

Personalised recommendations